Vaginal Vault Prolapse

Carey, M.P and Slack, M.C (1994) Vaginal Vault Prolapse. British Journal of Hospital Medicine, 51 (8). pp. 417-420. ISSN 0007-1064. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Review
Subjects: R Medicine > R Medicine (General)
Divisions: Faculties > Science Technology and Medical Studies > Kent Institute of Medicine and Health Sciences (KIMHS)
Depositing User: P. Ogbuji
Date Deposited: 03 Jul 2009 18:26
Last Modified: 03 Jul 2009 18:26
Resource URI: https://kar.kent.ac.uk/id/eprint/20424 (The current URI for this page, for reference purposes)
  • Depositors only (login required):